# SDR ZZDA2010305

- Difficulty date: June 10, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY LIGHT INOPERATIVE.  RELAMPED LT WING EMERGENCY LIGHT ASSEMBLY IAW B717 AMM 33-51, OPS CHECK NORMAL.
